# SDR FDEA201811223347

- Difficulty date: November 22, 2018
- Submitted: November 23, 2018
- Operation: Air carrier
- Aircraft: N599FE
- Make and model: Doug MD-11F
- Aircraft serial: 48598
- Aircraft time: 80,099 hours, 16,447 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: AFA3805503
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER CENTER CARGO DOOR FORWARD LOWER EDGE CRACKED AT STATION XIFH 1713.9. REPAIRED AS PER EA 1-5230-T0343643 P1. FWD LOWER CORNER OUTER SKIN CRACK REPAIR. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
